# SDR IXXA20241017068

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,377 hours, 23,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO SERVICE CHECK, LINE MAINTENANCE REPORTED L1 EMERGENCY EXIT SIGN WILL NOT ILLUMINATE. TIGHTENED TERMINAL SCREW PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-51-01. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
